# SDR SWIA201439235

- Difficulty date: August 28, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 29,234 hours, 17,281 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Light
- Condition: False Activation
- Location: Rt Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT 19,000 FT DURING CLIMBOUT, RECEIVED "RT BLEED DUCT" MESSAGE.  SYSTEM AUTO-SHUTDOWN RT ENGINE BLEED. RETURNED TO FIELD.  RAN LT AND RT ENGINES.  INSPECTED ALL LOOPS AND ALL DUCTS IN AFT EQUIPMENT BAY.  FOUND NO SIGNS OF LEAKS.  ALSO TESTED LOOPS WITH BREAK-OUT BOX  NO FAULTS NOTED.  COULD NOT DUPLICATE MESSAGE.  OPS CHECKED GOOD, IAW AMM.
